Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the order of strongly starlikeness of strongly convex functions

Mamoru Nunokawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 69, Number 7 (1993), 234-237.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195511343

Mathematical Reviews number (MathSciNet)
MR1249218

Zentralblatt MATH identifier
0793.30007

Digital Object Identifier
doi:10.3792/pjaa.69.234

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Nunokawa, Mamoru. On the order of strongly starlikeness of strongly convex functions. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 7, 234--237. doi:10.3792/pjaa.69.234. http://projecteuclid.org/euclid.pja/1195511343.


Export citation

References

  • [1] P. T. Mocanu: Alpha-convex integral operator and strongly starlike functions. Studia Univ. Babes-Bolyai Mathematica, 34, 2, 18-24 (1989).
  • [2] M. Nunokawa: On properties of non-Caratheodory functions. Proc. Japan Acad., 68A, 152-153 (1992).